ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Caspian Journal of Mathematical Sciences >>

Vol.6, No.2

Publisher: University of Mazandaran

Publishing Date: 2017-07-01

  1. The Uniqueness of a Certain Type of Subdirect Product

    Authors: Hossain Khabazian

  2. Vector Valued multiple of $chi^{2}$ over $p-$ metric sequence spaces defined by Musielak

    Authors: Lakshmi Mishra;Deepamala -;N. Subramanian;Vandana -

  3. Some points on generalized open sets

    Authors: Shyamapada Modak

  4. Inverse problem for Sturm-Liouville operators with a transmission and parameter dependent boundary conditions

    Authors: Mohammad Shahriari;Ali Asghar Jodayree Akbarfam